# SDR USAA2009073091953

- Difficulty date: July 19, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 37,865 hours, 14,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S2 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT FR67 +17 TO FR69 +5, Y1165.  REPLACED FLOORBEAM AT FR67 +17 TO FR69 +5, Y1165 IAW A320 SRM 51-72-11.
